Reflecting diffusions

Ramasubramanian, S. (1995) Reflecting diffusions Current Science, 69 (3). pp. 231-236. ISSN 0011-3891

PDF - Publisher Version

Official URL:


Probabilistic models of diffusion processes with 'reflecting boundary conditions' are discussed; the domains considered can be nonsmooth.

Item Type:Article
Source:Copyright of this article belongs to Current Science Association.
ID Code:92806
Deposited On:04 Jun 2012 13:50
Last Modified:19 May 2016 06:05

Repository Staff Only: item control page